# SDR ABXA9701163

- Difficulty date: June 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47499
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD0763
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED EMERGENCY BATTERY, OPS CHECKED GOOD IAW DC9MM 33-53-0.
